International Journal of Multidisciplinary Research and Development


E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 1, Issue 2 (2014)

Inverse approximation properties for a certain mixed summation-integral type operators

Author(s): Manoj Kumar
Abstract: The study of direct and inverse theorems remains an active area of research. This research now centers on approximation by members of various non-classical and nonlinear classes such as wavelets, shift-invariant subspaces, radial basis functions, ridge functions, neural nets, multivariate splines and the like. In the present paper, we study inverse approximation property of Beta-Szasz operators in simultaneous approximation.
Pages: 181-187  |  652 Views  104 Downloads
library subscription